Some operations on convex and concave functions

W. T. Sulaiman

Abstract


Several new results concerning operations on convex and concave functions are obtained.

Full Text: PDF

Published: 2012-07-01

How to Cite this Article:

W. T. Sulaiman, Some operations on convex and concave functions, Engineering Mathematics Letters, Vol 1 (2012), 58-64

Copyright © 2012 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.